# SDR EIA2006006

- Difficulty date: January 6, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD LAVATORY SMOKE DETECTOR LOW BATTERY ALTER TONE SOUNDING.  REMOVED AND REPLACED SMOKE DETECTOR BATTERY, OPERATIONAL CK OK.
